# SDR USAA2010092092046

- Difficulty date: August 29, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - CRACK ON SHEAR TIE AT BS 380, BETWEEN S14R TO S15R.  REPLACED SHEAR TIE AT BS 380, BETWEEN S14R TO S15R IAW B737 SRM 53-00-07 REPAIR 7.
